<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 52, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 1—344
Hayman $T$ directions of meromorphic functions in some angular domains
Nan Wu and Zu-Xing Xuan
MSC numbers : Primary 30D10; Secondary 30D20, 30B10, 34M05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 1—11
Weighted sharing and uniqueness of entire or meromorphic functions
Subhas S. Bhoosnurmath and Veena L. Pujari
MSC numbers : 30D35
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 13—33
A new mean value related to D. H. Lehmer's problem and Kloosterman sums
Di Han and Wenpeng Zhang
MSC numbers : Primary 11L40, 11F20
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 35—43
Finiteness of commutable maps of bounded degree
Chong Gyu Lee and Hexi Ye
MSC numbers : Primary 37P05, 37P35; Secondary 11C08, 37F10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 45—56
Real hypersurfaces in complex two-plane Grassmannians whose shape operator is of Codazzi type in generalized Tanaka-Webster connection
Kyusuk Cho, Hyunjin Lee, and Eunmi Pak
MSC numbers : Primary 53C40; Secondary 53C15
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 57—68
The separable weak bounded approximation property
Keun Young Lee
MSC numbers : Primary 46B28; Secondary 46B22
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 69—83
On distance estimates and atomic decompositions in spaces of analytic functions on strictly pseudoconvex domains
Milo\v s Arsenovi\'c and Romi F. Shamoyan
MSC numbers : Primary 30D45
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 85—103
On harmonic convolutions involving a vertical strip mapping
Raj Kumar, Sushma Gupta, Sukhjit Singh, and Michael Dorff
MSC numbers : 30C45
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 105—123
On reflexive modules over commutative rings
Yuxian Geng and Nanqing Ding
MSC numbers : 13C13, 16D10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 125—135
Balance for relative homology with respect to semidualizing modules
Zhenxing Di, Xiaoxiang Zhang, and Jianlong Chen
MSC numbers : 13D05, 13D07, 18G15, 18G25
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 137—147
Shadowable chain components and hyperbolicity
Manseob Lee, Seunghee Lee, and Junmi Park
MSC numbers : Primary 37C50; Secondary 34D10
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 149—157
Oscillation criteria for difference equations with several oscillating coefficients
Martin Bohner, George E. Chatzarakis, and Ioannis P. Stavroulakis
MSC numbers : 39A10, 39A21
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 159—172
Blow-up rate for the semi-linear wave equation in bounded domain
Chuangchuang Liang and Pengchao Wang
MSC numbers : 35L05, 35B44
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 173—182
Directional associated curves of a null curve in Minkowski 3-space
Jinhua Qian and Young Ho Kim
MSC numbers : Primary 53A04, 53B30
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 183—200
Lightlike hypersurfaces of an indefinite Kaehler manifold with a quarter-symmetric metric connection
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 201—213
Homology of contact CR-warped product submanifolds of an odd-dimensional unit sphere
Bayram \c{S}ahin and Fulya \c{S}ahin
MSC numbers : 55N25, 53C65, 53C40, 53C15
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 215—222
Eigenvalue inequalities of the Schr\"{o}dinger-type operator on bounded domains in strictly pseudoconvex CR manifolds
Feng Du, Yanli Li, and Jing Mao
MSC numbers : Primary 35P15, 53C42, 58G25
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 223—238
Quasi-commutative semigroups of finite order related to Hamiltonian groups
Mohammad Reza Sorouhesh and Hossein Doostie
MSC numbers : 20M05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 239—246
On properties related to reversible rings
Da Woon Jung, Nam Kyun Kim, Yang Lee, and Sung Ju Ryu
MSC numbers : 16U80, 16D25
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 247—261
On evaluations of the modular $j$--invariant by modular equations of degree 2
Dae Hyun Paek and Jinhee Yi
MSC numbers : Primary 11F27, 11R29, 33C90; Secondary 33C05, 33E05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 263—273
Area of triangles associated with a curve II
Dong-Soo Kim, Wonyong Kim, Young Ho Kim, and Dae Heui Park
MSC numbers : 53A04
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 275—286
Sufficient condition for the existence of three disjoint theta graphs
Yunshu Gao and Ding Ma
MSC numbers : 05C35, 05C70
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 287—299
On spacelike rotational surfaces with pointwise 1-type Gauss map
U{\v g}ur Dursun
MSC numbers : Primary 53B25, 53C55
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 301—312
Knots admitting Seifert-fibered surgeries over $S^2$ with four exceptional fibers
Sungmo Kang
MSC numbers : Primary 57M25
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 313—321
Finite sets with fake observable cardinality
Alfonso Artigue
MSC numbers : 54H20, 37B05
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 323—333
Notes on real hypersurfaces in a complex space form
Jong Taek Cho
MSC numbers : 53B25, 53C15, 53C25
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 335—344

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd